Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dunford-Pettis sets


Author: Paul Lewis
Journal: Proc. Amer. Math. Soc. 129 (2001), 3297-3302
MSC (2000): Primary 46B20; Secondary 46B15, 46B45
Published electronically: April 2, 2001
MathSciNet review: 1845005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bibasic sequences are used to study relative weak compactness and relative norm compactness of Dunford-Pettis sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 46B15, 46B45

Retrieve articles in all journals with MSC (2000): 46B20, 46B15, 46B45


Additional Information

Paul Lewis
Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203
Email: Lewis@unt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05963-9
PII: S 0002-9939(01)05963-9
Keywords: Bibasic sequences, Dunford--Pettis sets
Received by editor(s): April 14, 1998
Received by editor(s) in revised form: March 15, 2000
Published electronically: April 2, 2001
Communicated by: Dale Alspach
Article copyright: © Copyright 2001 American Mathematical Society